# SDR SWAA2016122010695

- Difficulty date: December 15, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-7BD
- Aircraft serial: 32652
- Aircraft time: 39,876 hours, 18,652 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0412097
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, DESCENDING THROUGH FL 320 LOST CONTROL OF CABIN PRESSURIZATION OVERHEAD PRESSURIZATION PANEL.  R&R NR 1 CABIN PRESSURE CONTROLLER (CPC) PER AMM.
